Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Head injury, headache, dizziness, nausea, tiredness, taken Tylenol

Hi, I hit my head yesterday. In the middle of the night i had a headache took some tylenol . When it was time to get up I was dizzy, nausua and tired. Went along with my daily routine. As the morning went along I was still dizzy but very tired. So I laid done but sleept for an hour woke up and I can t stay awake all I want to do is sleep. I am very tired!
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

With history of head injury later nausea and dizziness, You need to consult doctor immediately. There are possibilities of intracranial bleed resulting in drowsiness. You need to get CT scan of head to know any fracture or bleed and for further management.
Small bleed just needs observation, any ongoing bleed or large clot if formed needs immediate intervention by a neurosurgeon.

Hope this helps you.

Answered: Fri, 22 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor